Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 602963, 6 pages
http://dx.doi.org/10.1155/2013/602963
Research Article

On -Asymptotically Statistical Equivalence of Sequences of Sets

1Mathematics Education Department, Faculty of Education, Cumhuriyet University, Sıvas, Turkey
2Department of Mathematics, Faculty of Science and Literature, Afyon Kocatepe University, 03200 Afyonkarahısar, Turkey

Received 10 June 2013; Accepted 13 August 2013

Academic Editors: R. Avery and G. Schimperna

Copyright © 2013 Ömer Kışı and Fatıh Nuray. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Fast, “Sur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241–244, 1951. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Mursaleen, “λ-statistical convergence,” Mathematica Slovaca, vol. 50, no. 1, pp. 111–115, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. Savaş, “On strongly λ-summable sequences of fuzzy numbers,” Information Sciences, vol. 125, no. 1–4, pp. 181–186, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  4. E. Savaş, “On asymptotically λ-statistical equivalent sequences of fuzzy numbers,” New Mathematics and Natural Computation, vol. 3, no. 3, pp. 301–306, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  5. P. Kostyrko, T. Šalát, and W. Wilczyński, “I-convergence,” Real Analysis Exchange, vol. 26, no. 2, pp. 669–685, 2000. View at Google Scholar · View at MathSciNet
  6. P. Kostyrko, M. Mačaj, T. Šalát, and M. Sleziak, “I-convergence and extremal I-limit points,” Mathematica Slovaca, vol. 55, no. 4, pp. 443–464, 2005. View at Google Scholar · View at MathSciNet
  7. F. Nuray and B. E. Rhoades, “Statistical convergence of sequences of sets,” Fasciculi Mathematici, no. 49, pp. 87–99, 2012. View at Google Scholar · View at MathSciNet
  8. J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. A. Wijsman, “Convergence of sequences of convex sets, cones and functions,” Bulletin of the American Mathematical Society, vol. 70, pp. 186–188, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. A. Wijsman, “Convergence of sequences of convex sets, cones and functions. II,” Transactions of the American Mathematical Society, vol. 123, pp. 32–45, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. U. Ulusu and F. Nuray, “On asymptotically Lacunary statistical equivalent set sequences,” Journal of Mathematics, vol. 2013, Article ID 310438, 5 pages, 2013. View at Publisher · View at Google Scholar
  12. Ö. Kışı and F. Nuray, “A new convergence for sequences of sets,” submitted for publication.